# SDR GTIA040581

- Difficulty date: June 18, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augment Valve
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCO - FLT 940 - DURING THE USE OF ENGINE ANTI-ICE ON, PASSENGER COMPLAINED OF A BAKEOLITE OR OTHER SUBSTANCE, BURNING/OVER HEAT ODOR.  REMOVED AND REPLACED LEFT AUG VALVE.  (M)
